MathSciNet Relay Station
MathSciNet bibliographic data
MR877054 (88m:22033) 22E45 (58G10 58G25)
Moscovici, Henri Spectral asymptotics for spinor Laplacians and multiplicities. Proc. Amer. Math. Soc. 99 (1987), no. 4, 765–771.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement